# SDR CA190610006

- Difficulty date: June 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,507 hours
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Condition: Failed
- Location: Oil Cooler Door
- Part time: 14,657 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

(CAN) #1 ENGINE OIL TEMP REACHED 108 IN FLIGHT. QRH ACTIONED, POWER REDUCED AND OIL TEMP DECREASED TO 93. MAINTENANCE FOUND THE #1 ENG OIL COOLER DOOR ACTUATOR FAILED. THE ACTUATOR WAS REPLACED, TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. (TC# 20190610006)
